# SDR YENA201905020255

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 22,766 hours, 15,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1446, CLT-BOS. L1 DOOR UNABLE TO DISARM; REMOVED L1 DOOR SLIDE ADJUSTED GIRT BAR IAW CH 52-11-40. OPS CHECK NORMAL. INSTALLED L1 DOOR SLIDE IAW AMM CH 25-65-01. OPS CHECK NORMAL A/C OK FOR CONT SERVICE.
